# SDR CALA2023033100929

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 44,381 hours, 26,842 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D53112813002
- Condition: Corroded
- Location: Fr16 Y1292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FR16 Y1292 HAS CORROSION. DOT NO. 17-68 () REMOVED AND REPLACED FLOOR SUPPORT P/N: D5311281300251 I.A.W. S .R.M. 51-42-11 SEE ATTACHMENT 44-0008 EMP#: V943415 WORK ACCOMPL ISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 52149
